# SDR YENA2025120101132

- Difficulty date: November 29, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N971JT
- Make and model: Airbus A321-231
- Aircraft serial: 07390
- Aircraft time: 32,646 hours, 10,347 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#85, BUF-MCO. "ONCE AT THE GATE INFLIGHT CREW REPORTED A SMOKEY/DIRTY SOCKS SMELL ON DESCENT; FOUND THE APU OVER SERVICED UPON INSPECTION, DRAINED THE OIL EXCESS TO THE CORRECT LEVEL IAW AMM 49-90-00 PERFORMED PACKS BURN REF AMM 21-00-00-615-802 NO ODOR EVENT NOTTED A/C OK FOR CONT SERVICE"
